# SDR ASAA2020031732473

- Difficulty date: March 17, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,669 hours, 9,038 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 44X8H2
- Condition: Faulty
- Location: Weather Radar
- Part time: 1,792 hours, 495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR UNRELIABLE AT CRUISE IN AUTO MODE. RADAR CHECKED GOOD ON GROUND IN KSEA. IN AUTO MODE, SHOWED HEAVY RADAR RETURNS 80NM - 200NM AND NEVER DECLUTTERED. NO HEAVY PRECIP OR STORMS THERE. WEATHER RADAR WAS DEPENDABLE AND ACCURATE IN MANUAL MODE. CHECKED GAIN AND GROUND CLUTTER IN MANUAL MODE, OPS CK GOOD. AUTO UNRELIABLE. GROUNDED - YES. SUSPECT RECENTLY INSTALLED XCVR DUE TO TSR OF A PWS FAULT. THIS IS A DIFFERENT FAULT & XCVR S/N 44X8H2 WAS A COULD NOT DUPLICATE AT VENDOR. REPLACED SAME. OPS CHECK & FUNCT CHECK SAME GOOD. REF B737-800 AMM 34-43-41. CLEARED MEL 34-15H.
